Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Can I take femilon as a birth control on my 6th day of period cycle ?

Good afternoon doctor ,Im 24 year old,and getting marry on feb 11th so i planned to take femilon as a birth control from 30th of jan since i will be in my 6th day of period cycle. pls suggest me if i can take the tablet as i mentioned ?also after 21 tablet when i should start another packet ?
Asked On : Wed, 27 Jan 2010
Answers:  2 Views:  615
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response

gud morng doctor

last march 15 th i got my due normaly but this april i didnt get then my doctor told me to tale meprate 5mg bd for 5days i took the tablet.after that 10days i got my due normaly today my sisth day shall i take femilon? i have 6yr girl baby.

please reply me

i put weight recently

if any probs if i take femilon

kindly reply me

Answered: Mon, 17 May 2010
  Anonymous's Response

Before starting the pills, an exmainatoin should be done to see which is teh right pill to start for you. Consult your gynec for further details on which pill to start and how to continue it..

Answered: Wed, 27 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor